# SDR QXEA0200453

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,155 hours, 1,064 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX- ON CLIMBOUT HAD 230 POUNDS OF FUEL IN CENTER TANK WITH TRANSFER SYSTEM ACTIVE.  FUEL LEVEL IN CENTER TANK DECREASED TO 90 POUNDS.  LEFT HAND WING FUEL QUANTITY APPEARED TO INCREASE.  BOOST PUMPS CYCLED ON AT FLIGHT LEVEL 410 AND REMAINED ON FOR SEVERAL MINUTES.  THRUST LEVER POSITION (ADVANCING) HAD NO AFFECT.  RIGHT HAND PRIMARY EJECTOR LIGHT FLASHED AMBER ONE TIME.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND BOOST PUMP SWITCH.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
